# SDR DALA2016012500555

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME NR 8 ON AFTER EDGE AREA OF FWD ENTRY DOOR.  FRAME NR 8 OF FWD ENTRY DOOR WAS REPAIRED IAW SRM 52-05D, FIG 111.
